MAUDE Adverse Event Report: SMITH & NEPHEW, INC. 4.0MM LONG PILOT DRILL; PLATE, FIXATION, BONE

SMITH & NEPHEW, INC. 4.0MM LONG PILOT DRILL; PLATE, FIXATION, BONE
Catalog Number 71631110
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/05/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery the drill bit was missing from the set.More than 30 minutes delay was reported and the procedure was finished with a competitors device.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.Without the actual product involved and/or device information, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.

Brand Name
4.0MM LONG PILOT DRILL
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8643499
Report Number1020279-2019-02060
Device Sequence Number2510938
Product Code HRS
UDI-Device Identifier03596010392503
UDI-Public03596010392503
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K123055
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number71631110
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/05/2019
Supplement Date Received by Manufacturer09/27/2019
Initial Report FDA Received Date05/27/2019
Supplement Report FDA Received Date11/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1